# SDR DL72S000883

- Difficulty date: May 4, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- Aircraft time: 72,775 hours, 57,184 cycles
- Engine: Pwa JT8D15A
- Engine time: 68,171 hours, 52,341 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 687678
- Condition: Stalled
- Location: Nr 1
- Part time: 68,171 hours, 52,341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG STARTED COMPRESSOR STALLING 160 KTS DURING INITAL T/O AND CLIMBOUT.  ENG FAIL LIGHTS CYCLED ON/OFF.  AUTO PACK TRIP OCCURRED IMMEDIATELY.  REPLACED ENGINE.
